Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A comparison theorem


Author: H. Guggenheimer
Journal: Proc. Amer. Math. Soc. 55 (1976), 310-312
DOI: https://doi.org/10.1090/S0002-9939-1976-0397083-0
MathSciNet review: 0397083
Full-text PDF

Abstract | References | Additional Information

Abstract: A general comparison theorem is extracted from the proof of a recent comparison theorem of Leighton and Oo Kian Ke. The result is applied to a comparison theorem for focal points.


References [Enhancements On Off] (What's this?)

  • [1] O. Broůvka, Lineare Differentialtransformationen 2. Ordnung, Hochschulbücher für Mathematik, Band 67, VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. MR38 #4743.
  • [2] W. Leighton and W. Oo Kian Ke, A comparison theorem, Proc. Amer. Math. Soc. 28(1971), 185-188. MR42 #8002. MR 0273121 (42:8002)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397083-0
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society